To the top

Page Manager: Webmaster
Last update: 9/11/2012 3:13 PM

Tell a friend about this page
Print version

On the optimal regularity… - University of Gothenburg, Sweden Till startsida
Sitemap
To content Read more about how we use cookies on gu.se

On the optimal regularity of weak geodesics in the space of metrics on a polarized manifold

Chapter in book
Authors Robert Berman
Published in Analysis Meets Geometry. (Trends in Mathematics). Andersson M., Boman J., Kiselman C., Kurasov P., Sigurdsson R. (eds)
Pages 111-120
ISBN 978-3-319-52471-9
ISSN 2297-0215
Publisher Springer
Publication year 2017
Published at Department of Mathematical Sciences
Pages 111-120
Language en
Links https://doi.org/10.1007/978-3-319-5...
Subject categories Algebra and geometry

Abstract

© 2017 Springer International Publishing. Let (X,L) be a polarized compact manifold, i.e., L is an ample line bundle over X and denote by ℋ the infinite-dimensional space of all positively curved Hermitian metrics on L equipped with the Mabuchi metric. In this short note we show, using Bedford–Taylor type envelope techniques developed in the authors previous work [3], that Chen’s weak geodesic connecting any two elements in ℋ are C 1,1 -smooth, i.e., the real Hessian is bounded, for any fixed time t, thus improving the original bound on the Laplacians due to Chen. This also gives a partial generalization of Blocki’s refinement of Chen’s regularity result. More generally, a regularity result for complex Monge–Ampère equations over X × D, for D a pseudoconvex domain in ℂ n is given.

Page Manager: Webmaster|Last update: 9/11/2012
Share:

The University of Gothenburg uses cookies to provide you with the best possible user experience. By continuing on this website, you approve of our use of cookies.  What are cookies?